What should I do for my depression?
Q: I am a 55 years old man suffering from low blood pressure, depression, constipation, laziness and stomach pain. I have been taking Prothiaden 75 mg and Zolax Sr 0.5 mg before sleep for the last 5 years. Panic attacks worsen my problem. But I still have lack of sleep. Please advise.
A:Your problems of stomach pain and depression may not be related, while lack of sleep may worsen both. Drugs like Zolax stop being effective after few months, the dose may have to be increased. There are newer and better antidepressants than Prothiaden now, you should first see a psychiatrist to judge if you need a change of antidepressant. You should also discuss the sleep issue with your psychiatrist. Clonazepam is a good drug for this, and it will also reduce panic attacks. For your stomach pain you should get an ultrasonography test done and consult a gastroenterologist.